# SDR UPS202760

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Corroded
- Location: Rt Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND TRAILING EDGE WEDGE ON RT I/B MID FLAP CORRODED.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2 AND OHM 20-50-01.
